Sur les équations aux dérivées partielles stochastiques, de type parabolique
Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), pp. 71-87.
@incollection{AST_1985__132__71_0,
     author = {Pardoux, E.},
     title = {Sur les \'equations aux d\'eriv\'ees partielles stochastiques, de type parabolique},
     booktitle = {Colloque en l'honneur de Laurent Schwartz (Volume 2)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {132},
     year = {1985},
     zbl = {0576.60049},
     mrnumber = {816761},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1985__132__71_0/}
}
TY  - CHAP
AU  - Pardoux, E.
TI  - Sur les équations aux dérivées partielles stochastiques, de type parabolique
BT  - Colloque en l'honneur de Laurent Schwartz (Volume 2)
AU  - Collectif
T3  - Astérisque
PY  - 1985
DA  - 1985///
IS  - 132
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1985__132__71_0/
UR  - https://zbmath.org/?q=an%3A0576.60049
UR  - https://www.ams.org/mathscinet-getitem?mr=816761
LA  - fr
ID  - AST_1985__132__71_0
ER  - 
%0 Book Section
%A Pardoux, E.
%T Sur les équations aux dérivées partielles stochastiques, de type parabolique
%B Colloque en l'honneur de Laurent Schwartz (Volume 2)
%A Collectif
%S Astérisque
%D 1985
%N 132
%I Société mathématique de France
%G fr
%F AST_1985__132__71_0
Pardoux, E. Sur les équations aux dérivées partielles stochastiques, de type parabolique, in Colloque en l'honneur de Laurent Schwartz (Volume 2), Astérisque, no. 132 (1985), pp. 71-87. http://archive.numdam.org/item/AST_1985__132__71_0/

[1] A. Balakrishnan: Stochastic Bilinear Partial Differential Equations. U.S. Italy Conf. on Variable Struture Systems, Oregon (1974). | MR | Zbl

[2] A. Bensoussan - J. L. Lions : Application des Inéquations Variationnelles en Contrôle Stochastique. Dunod (1978) | MR | Zbl

[3] J. M. Bismut: Mécanique Aléatoire, Lecture Notes in Math. 866, Springer (1981) | MR | Zbl

[4] J. M. Bismut - D. Michel: Diffusions Conditionnelles. I Hypoellipticité Partielle, J. of Funct. Anal. 44, 174-211 (1981) et 45, 274-292 (1982). | DOI | MR | Zbl

J. M. Bismut - D. Michel, II Générateur Conditionnel. Application au Filtrage, J. of Funct. Anal., 44, 174-211 (1981) et 45, 274-292 (1982). | MR | Zbl

[5] R. Bouc - E. Pardoux: Asymptotic Analysis of PDEs with Wide-Band Driving Noise, à paraître. | Zbl

[6] M. Chaleyat-Maurel - D. Michel: Hörmander Condition and Filtering, à paraître.

[7] A. Chojnowska-Michalik: Stochastic Differential Equations in Hilbert Spaces and Applications, Thèse, Institut de Mathématiques, Acad-Sciences de Pologne (1977). | Zbl

[8] R. Curtain: Stochastic Evolution Equations with General White Noise Disturbances, J. Math. Anal. Appl. 60, 570-595 (1977). | DOI | MR | Zbl

[9] G. Da Prato: Some Results on linear Stochastic Evolution Equations in Hilbert Spaces by the Semi-Group Method, J.Stoch. Anal, and Appl. 1 (1983) | MR | Zbl

[10] D. Dawson: Stochastic Evolution Equations and Related Measure Processes, J. Mult. Anal. 5, 1-52 (1975). | DOI | MR | Zbl

[11] I. Gyöngy: Stochastic Equations with Respect to Semimartingales III , Stochastics 7, 231-254 (1982) | DOI | MR | Zbl

[12] I. Gyongy - N. Krylov: On Stochastic Equations with Respect to Semimartingales I, Stochastics 4, 1-21(1980). | DOI | MR | Zbl

[13] I. Gyongy - N. Krylov: On Stochastic Equations with Respect to Semimartingales II. Ito Formula in Banach Spaces, Stochastics 6, 153-173 (1982). | DOI | MR | Zbl

[14] A. Ichikawa: Linear Stochastic Evolution Equations in Hilbert Spaces, J. Diff. Equ. 28, 266-277 (1978). | DOI | MR | Zbl

[15] N. Ikeda - S. Watanabe: Stochastic Differential Equations and Diffusion Processes. North-Holland (1981). | MR | Zbl

[16] J. Jacod: Une Condition d'Existence et d'Unicité pour les Solutions Fortes d'Equations Différentielles Stochastiques, Stochastics 4 , 23-38 (1980). | DOI | MR | Zbl

[17] P. Kotelenez: A Submartingale Type Inequality with Applications to Stochastic Evolution Equations, Stochastics 8, 139-151 (1982). | DOI | MR | Zbl

[18] N. Krylov - B. Rosovskii: On Conditional Distributions of Diffusion Processes Math. USSR Izvestija 12, 336-356 (1978). | DOI | MR | Zbl

[19] N. Krylov - B. Rosovskii: Equations de Ito dans les espaces de Banach (en russe) Itogi Nauki i Techniki, Serie Math., 14, 72-147 (1979).

[20] H. Kunita: Density of a Measure Valued Process Governed by a SPDE, Systems and Control Letters 1, 100-104 (1981). | MR | Zbl

[21] H. Kunita: Stochastic Partial Differential Equations Connected with Non linear Filtering, in Non linear Filtering and Stochastic Control, S. Mitter-A. Moro Eds, Lecture Notes in Math. 972, Springer (1982). | MR | Zbl

[22] H. Kunita: First Order Stochastic Partial Differential Equations, à paraître. | DOI | Zbl

[23] S. Kusuoka - D. Stroock: The Partial Malliavin Calculus and its Application to Non linear Filtering, à paraître. | DOI | MR | Zbl

[24] J. L. Lions: Quelques Méthodes de Résolutions des Problèmes aux limites Non linéaires, Dunod (1969). | MR | Zbl

[25] J. L. Lions - E. Magenes: Problèmes aux limites non Homogènes et Applications, Vol 1 et 2, Dunod (1968). | MR | Zbl

[26] M. Metivier: Semimartingales : a Course on Stochastic Processes, de Gruyter (1982). | DOI | MR | Zbl

[27] M. Metivier - J. Pellaumail: Stochastic Integration, Acad. Press (1980). | MR | Zbl

[28] D. Michel: Conditional Laws and Hörmander's Condition, à paraître in Proceedings Katata Workshop 1982. | Zbl

[29] G. Papanicolaou: Asymptotic Analysis of Stochastic Equations, in Studies in Probability Theory, M. Rosenblatt Ed, 111-179, MAA Studies in Math. 14 (1978). | MR | Zbl

G. Papanicolaou: Asymptotic Analysis of Stochastic Equations, in Studies in Probability Theory, M. Rosenblatt Ed, 111-179, The Math. Assoc. of America (1978). | MR | Zbl

[30] E. Pardoux: Equations aux Dérivées Partielles Stochastiques Non linéaires Monotones. Thèse, Univ. Paris XI (1975). | MR | Zbl

[31] E. Pardoux: SPDEs and Filtering of Diffusion Processes, Stochastics 3 , 127-167 (1979). | DOI | MR | Zbl

[32] E. Pardoux: Équations du filtrage non linéaire, de la prédiction et du lissage, Stochastics 6, 193-231 (1982). | DOI | MR | Zbl

[33] E. Pardoux: Equations of non linear filtering, and application to stochastic control with partial observation, in Non linear filtering and stoch. Control, S. Mitter. A. Moro Eds, Lecture Notes in Math 972, Springer (1982). | MR | Zbl

[34] J. Real: Stochastic Partial Differential Equations with Delays, Stochastics 8, 81-102 (1982). | DOI | MR | Zbl

[35] B. Rosovskii - A. Shimizu: Smoothness of Solutions of Stochastic Evolution Equations and the Existence of a Filtering Transition Density, Nagoya Math. J. 84, 195-208 (1981). | DOI | MR | Zbl

[36] A. Ustunel: Calcul Stochastique sur les Espaces Nucléaires et ses Applications, Thèse, Univ. Paris VI (1981).

[37] M. Viot: Solutions Faibles d'EDPS Non linéaires. Thèse, Univ. Paris VI (1976).